# SDR UPS07849074

- Difficulty date: January 2, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 76,629 hours, 50,136 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9750471517
- Condition: Cracked
- Location: Fs 240 Lbl 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FLOORBEAM VIEWED FROM A-PIT STA 240 LBL 36 HAS A 9 INCH CRACK.  REPAIRED FLOORBEAM AT STA 240 LBL 36 IAW SAA EA008-5310-01-A00586 UPS RAA DC8-53-20605-A, BAC MSG 1-271080190, AND FAA FORM 8100-9.
